# SDR SWAA2020081708983

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 47,270 hours, 25,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Out Of Position
- Location: Cabin Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASH LIGHT OUT OF BRACKET IN FORWARD GALLEY. OK TO CONTINUE PER MEL 25-12-01; SP-1B MX TRACKING NO. 47867 / DMA CLOSING LP: 0446852 REMOVED AND REPLACED FWD GALLEY FLASHLIGHT HOLDER IAW AMM 25-64-00.
